# SDR UIEA2019020103079

- Difficulty date: January 31, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,366 hours, 24,313 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Eng Prv
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG PRV EICAS RECEIVED IN FLIGHT ( TRANSFERRED TO MDDR # 106721 AS PER MEL 36-11-08-01-01A CAT C   FOUND OPEN BETWEEN AIR SUPPLY BITE MODULE D2378A-B13 AND PIN 1 OF PRV CONTROLLER CAUSED BY BROKEN WIRE AT TB320 YA19 AT P37 PANEL , RESECURED WIRE AT TB320 YA19 PER SWPM 20-90-11 RAN ENG AND OPS CHECK OK, MDDR CLOSED   )
